# SDR GLBA2002085

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 20,038 hours, 23,288 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Damaged
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR FAILED IN FLIGHT.  FOUND CHAFED HOLE IN EVA TUBING RT WING. REPAIRED HOLE.
